# SDR TRBA2008006

- Difficulty date: January 14, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 25,387 hours, 26,228 cycles
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY SERVICE DOOR ON FLOOR INOP.  REPAIRED BROKEN WIRES AT SERVICE DOOR EMERGENCY EXIT SIGN IAW SRM 20-27-14 PERFORMED OPT CHK FOUND WORKING PROPERLYAT THIS TIME IAW JIC 33-50-00.
